Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is excessive muscle tone a side effect of copaxone?

Premium Questions

doctor1 MD

makes popping sound from side to side now seizure over ,broke out drenched wet normal daily functions ...

doctor1 MD

are the side effects most common to the osteo drugs? Any chance you could e-mail me your reply at: YYYY ... have had MS for the last...

doctor1 MD

My 10 year old son has Down Syndrome. He is physically quite strong and does not show much low tone . He is non-verbal, but eats all foods. My...

doctor1 MD

Hello doc, my son is 22 months old and is not able to walk independently. His muscle tone seems to be weak and also drags his right...

doctor1 MD

is benadryl compatible with copaxone ...

Public Forum Discussions

doctor1 MD

how do side effects compare between Copaxone and the generic brand I have had MS for over 38 years and been on Copaxone...

doctor1 MD

will have side effect such as falling hair ( getting bald ) at the end ?? Thank u ...Hi..I ve been diagnosed MS about 2 months ago...

doctor1 MD

I have been taking Copaxone for about seven weeks and suddenly experiencing constipation. Side ... meals. Is constipation a...

doctor1 MD

. then after 2 months the fungus starts again. I see that fungal dermatitis is a infrequent side effect. What ... a year my...

doctor1 MD

feet were caused by the 40mg Copaxone. I used 20mg from 2009 and never experienced this side effect. I ...I began using...

Mobile Questions and Answers

doctor1 MD

Hi. This is because of excessive muscle tone supporting the ball. Consult an Urologist to get all this checked to have a...

doctor1 MD

please meet a neurophysician for a complete neurological examination asap. regards

doctor1 MD

yes....pregnancy has a lot of effects on our intestinal smooth muscles...the muscle tone decreases,so that it becomes more...